# SDR CA101206006

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING T/O ROLL WITH LESS THAN FULL POWER AND WING ANTI ICE ON, THE CREW HEARD A LOUD NOISE WHICH SOUNDED LIKE COMPRESSOR STALL. THE T/O WAS ABORTED.  EXTENSIVE TROUBLESHOOTING WAS PERFORMED DURING WHICH A SIMULATED T/O ROLL.  DUPLICATED THE PROBLEM WHICH WAS ALSO ACCOMPANIED BY AN ANTI ICE OVERPRESSURE WARNING. THE ENGINES HOWEVER OPERATED NORMALLY WITH WING ANTI ICE OFF.  TROUBLESHOOTING IS NOW FOCUSING ON AIRFRAME ISSUES.
